# SDR UALA2010091603456

- Difficulty date: September 16, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 36,832 hours, 8,020 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32907706
- Part serial: 1476
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED ISOLATION VALVE WILL NOT FULLY CLOSE.  UNERASEABLE STATUS MESSAGE DISPLAYED. REPLACED L SHUTOFF ISOLATION VALVE. OPS CHKD GOOD.
